A class of starlike mappings of the unit disk
Compositio Mathematica, Volume 24 (1972) no. 2, p. 235-238
@article{CM_1972__24_2_235_0,
     author = {Eenigenburg, P. J.},
     title = {A class of starlike mappings of the unit disk},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {2},
     year = {1972},
     pages = {235-238},
     zbl = {0229.30015},
     mrnumber = {301178},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__24_2_235_0}
}
Eenigenburg, P. J. A class of starlike mappings of the unit disk. Compositio Mathematica, Volume 24 (1972) no. 2, pp. 235-238. http://www.numdam.org/item/CM_1972__24_2_235_0/

E.P. Merkes, M.S. Robertson AND W.T. Scott [1] On products of starlike functions, Proc. Amer. Math. Soc. 13 (1962), 960-964. | MR 142747 | Zbl 0107.06502

K.S. Padmanabhan [2] On the radius of univalence and starlikeness for certain analytic functions, J. Indian Math Soc., 29 (1965), 71-80. | MR 186807 | Zbl 0145.08702

W. Seidel [3] Über die Ränderzuordnung bei konformen Abbildungen, Math. Ann., 104 (1931), 182-213. | JFM 57.0398.01 | MR 1512661 | Zbl 0001.01902

R. Singh [4] On a class of starlike functions, Compositio Mathematica, 19 (1968), 78-82. | Numdam | MR 222273 | Zbl 0153.10002

D.J. Wright [5] On a class of starlike functions, Compositio Mathematica, 21 (1969), 122-124. | Numdam | MR 245780 | Zbl 0194.38603